Advertisement

The Journal of Geometric Analysis

, Volume 29, Issue 1, pp 936–956 | Cite as

The Long-Time Behavior of Modified Calabi Flow

  • Xishen Jin
  • Jiawei LiuEmail author
Article
  • 144 Downloads

Abstract

In this paper, we study the long-time behavior of modified Calabi flow to study the existence of generalized Kähler–Ricci soliton. We first give a new expression of the modified K-energy and prove its convexity along weak geodesics. Then we extend this functional to some finite energy spaces. After that, we study the long-time behavior of modified Calabi flow.

Keywords

Generalized Kähler–Ricci soliton Modified Calabi flow Modified K-energy 

Mathematics Subject Classification

53C55 32W20 

Notes

Acknowledgements

Xishen Jin and Jiawei Liu would like to thank their advisors Professor Jiayu Li and Professor Xi Zhang for their useful conversations and constant encouragement. They also would like to express their gratitude towards Professor Tamás Darvas and Professor Chinh H. Lu for their detailed answers about their paper [4]. They are very grateful to the referee for carefully reading the original manuscript and pointing out some typos. The first author also would like to thank Professor Gang Tian for his encouragement, and the second author also thanks Professor Miles Simon and Xiaohua Zhu for their constant help. The second author was supported by the Program SPP2026 from the German Research Foundation (DFG).

References

  1. 1.
    Ambrosio, L., Gigli, N., Savare, G.: Gradient Flows in Metric Spaces and in the Space of Probability Measures. Springer Science & Business Media, Heidelberg (2008)zbMATHGoogle Scholar
  2. 2.
    Bac̆ák, M.: The proximal point algorithm in metric spaces. Isr. J. Math. 194(2), 689–701 (2013)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Berman, R.J., Berndtsson, B.: Convexity of the \(K\)-energy on the space of Kähler metrics and uniqueness of extremal metrics. J. Am. Math. Soc. arXiv:1405.0401 (2017)
  4. 4.
    Berman, R.J., Darvas, T., Lu, C.H.: Convexity of the extended \(K\)-energy and the large time behaviour of the weak Calabi flow. Geom. Topol. (to appear)Google Scholar
  5. 5.
    Berman, R.J., Boucksom, S., Eyssidieux, P., Guedj, V., Zeriahi, A.: Kähler–Einstein metrics and the Kähler–Ricci flow on log Fano varieties. J. Reine Angew. Math. (Crelles J.) arXiv:1111.7158 (2011)
  6. 6.
    Berman, R.J., Witt Nystrom, D.: Complex optimal transport and the pluripotential theory of Kähler–Ricci solitons. arXiv: 1401.8264 (2014)
  7. 7.
    Berndtsson, B.: A Brunn–Minkowski type inequality for Fano manifolds and some uniqueness theorems in Kähler geometry. Invent. Math. 200(1), 149–200 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Cannas, A., Silva, D.: Lectures on Symplectic Geometry, vol. 1764. Springer Science & Business Media, Heidelberg (2000)zbMATHGoogle Scholar
  9. 9.
    Cao, H.D.: Existence of gradient Kähler–Ricci solitons. In: Elliptic and Parabolic Methods in Geometry (Minneapolis, MN, 1994). A K Peters, Wellesley, pp. 1–16 (1996)Google Scholar
  10. 10.
    Chen, X.X.: On the lower bound of the Mabuchi energy and its application. Int. Math. Res. Not. 12, 607–623 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Chen, X.X.: The space of Kähler metrics. J. Differ. Geom. 56(2), 189–234 (2000)CrossRefzbMATHGoogle Scholar
  12. 12.
    Chen, X.X., He, W.Y.: On the Calabi flow. Am. J. Math. 130(2), 539–570 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Chen, X.X., He, W.Y.: The Calabi flow on toric Fano surfaces. Math. Res. Lett. 17(2), 231–241 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Chruciel, P.T.: Semi-global existence and convergence of solutions of the Robinson–Trautman (2-dimensional Calabi) equation. Commun. Math. Phys. 137, 289–313 (1991)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Darvas, T.: The Mabuchi completion of the space of Kähler potentials. arXiv:1401.7318
  16. 16.
    Darvas, T.: The mabuchi geometry of finite energy classes. Adv. Math. 285, 182–219 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Darvas, T., Rubinstein, Y.A.: Tian’s properness conjecture and Finsler geometry of the space of Kähler metrics. J. Am. Math. Soc. 30(2), 347–387 (2017)CrossRefzbMATHGoogle Scholar
  18. 18.
    Donaldson, S.K.: Conjectures in Kähler geometry. In: Proceedings of the Strings and Geometry, pp. 71–78 (2002)Google Scholar
  19. 19.
    Eyssidieux, P., Guedj, V., Zeriahi, A.: Singular Kähler–Einstein metrics. J. Am. Math. Soc. 22(3), 607–639 (2009)CrossRefzbMATHGoogle Scholar
  20. 20.
    Feng, R.J., Huang, H.N.: The global existence and convergence of the Calabi flow on \(\mathbb{C}^N/\mathbb{Z}^n+i\mathbb{Z}\). J. Funct. Anal. 263, 1129–1146 (2012)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Guedj, V., Zeriahi, A.: Intrinsic capacities on compact Kähler manifolds. J. Geom. Anal. 15(4), 607–639 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Guedj, V., Zeriahi, A.: The weighted Monge–Ampère energy of quasiplurisubharmonic functions. J. Funct. Anal. 250(2), 442–482 (2007)Google Scholar
  23. 23.
    He, W.Y.: On the convergence of the Calabi flow. Proc. Am. Math. Soc. 143, 1273–1281 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Huang, H.N.: Convergence of the Calabi flow on toric varieties and related Kähler manifolds. J. Geom. Anal. 25(2), 1080–1097 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Huang, H.N., Zheng, K.: Stability of the Calabi flow near an extremal metric. Ann. Sc. Norm. Super. Pisa Cl. Sci. 11(5), 167–175 (2012)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Kołodziej, S.: The complex Monge–Ampère equation. Acta Math. 180(1), 69–117 (1999)CrossRefzbMATHGoogle Scholar
  27. 27.
    Li, H., Wang, B., Zheng, K.: Regularity scales and convergence of the Calabi flow. arXiv:1501.01851
  28. 28.
    Mayer, U.: Gradient flows on nonpositively curved metric spaces and harmonic maps. Commun. Anal. Geom. 6, 199–254 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Nakagawa, Y.: On generalized Kähler–Ricci solitons. Osaka J. Math. 48(2), 497–513 (2011)MathSciNetzbMATHGoogle Scholar
  30. 30.
    Streets, J.: Long time existence of minimizing movement solutions of Calabi flow. Adv. Math. 259, 688–729 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Streets, J.: The consistency and convergence of \(K\)-energy minimizing movements. Trans. Am. Math. Soc. 368(7), 5075–5091 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Székelyhidi, G.: Remark on the Calabi flow with bounded curvature. Univ. Iagel. Acta Math. 50, 107–115 (2013)MathSciNetzbMATHGoogle Scholar
  33. 33.
    Tian, G.: An equivariant version of the \(K\)-energy. Acta Math. Sin. 21(1), 1–8 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    Tian, G.: Canonical Metrics in Kähler Geometry. Birkhäuser, Basel (2012)Google Scholar
  35. 35.
    Tian, G., Zhu, X.H.: Uniqueness of Kähler–Ricci solitons. Acta Math. 184(2), 271–305 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  36. 36.
    Tian, G., Zhu, X.H.: A new holomorphic invariant and uniqueness of Kähler–Ricci solitons. Comment. Math. Helv. 77(2), 297–325 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  37. 37.
    Tosatti, V., Weinkove, B.: The Calabi flow with small initial energy. Math. Res. Lett. 14, 1033–1039 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  38. 38.
    Zhu, X.: Kähler–Ricci soliton typed equations on compact complex manifolds with \(c_1(M)>0\). J. Geom. Anal. 10(4), 759–774 (2000)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 2018

Authors and Affiliations

  1. 1.Beijing International Center for Mathematical ResearchPeking UniversityBeijingChina
  2. 2.Institut für Analysis und NumerikOtto-von-Guericke-Universität MagdeburgMagdeburgGermany

Personalised recommendations